# SDR GTIA2023111737613

- Difficulty date: November 15, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 41,392 hours, 18,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG HYD BURNING SMELL ON DESCENT ( APU SYSTEM - A319/A320/A321 WITHOUT MOD. 163213/MP J4530 )-PERFORMED OPERATIONAL CHECK OF APU IAW AMM 49-00-00 OPS TEST OK LEAK CHECK OK THIS CLEARS DMI 3335858-2 MOC NOTIFIED PLACARD REMOVED DMI LOGPAGE UPDATED
